On Kakeya's problem and a similar one

A. S. Besicovitch

Mathematische Zeitschrift (1928)

  • Volume: 27, page 312-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Besicovitch, A. S.. "On Kakeya's problem and a similar one." Mathematische Zeitschrift 27 (1928): 312-320. <http://eudml.org/doc/167980>.

author = {Besicovitch, A. S.},
journal = {Mathematische Zeitschrift},
pages = {312-320},
title = {On Kakeya's problem and a similar one},
url = {http://eudml.org/doc/167980},
volume = {27},
year = {1928},

AU - Besicovitch, A. S.
TI - On Kakeya's problem and a similar one
JO - Mathematische Zeitschrift
PY - 1928
VL - 27
SP - 312
EP - 320
UR - http://eudml.org/doc/167980
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.